# SDR N6WA20130917001

- Difficulty date: September 17, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 22,448 hours, 15,340 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain Line
- Condition: Clogged
- Location: Pitot Tube
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, FLAG ON ISIS WITH STALL FAIL CAUTION MESSAGE ON EICAS. INTEROGATED AND FOUND CAUSE OF FAULTS TO BE CONTAMINATION OF PITOT DRAIN LINE. DRAINED PITOT DRAIN LINE AMM 34-11-00.  NO FAULTS NOTED AT THIS TIME.
